# SDR DL73G040309

- Difficulty date: April 5, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 40,343 hours, 20,708 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532421
- Condition: Fatigued
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING REAR SPAR CHORD WAS FOUND TO BE CRACKED AT APPROX RSS 223.  THE SUBJECT HOLE IS COMMON TO THE MLG BEAM ATTACH FITTING.  DAMAGE WAS REMOVED AND REWORKED PER ERA 386257-14.
